# SDR ASOA201001896

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200569
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 FRAME HAS MODERATE CORROSION ON FLANGE BETWEEN STR 26L AND 26R. MEASURES APPROX .007" DEEP.   REMOVED MODERATE CORROSION IAW SRM 51-21-06. REMOVED APPROX .005. REMOVAL WITHIN LIMITS. TREATED, PRIMED & PAINTED REPAIR AREA IAW SRM 51-21-06.  MINOR REPAIR IAW SOP 5702.
